On New Inequalities for the Fan Product of M-Matrices

  • Leena Sharma, V. H. Badshah, H.K. Patel


A few new lower limits on the minimum eigenvalue of  are our forward for the Fan product  in case of two M-matrices and B. With the help of constructing series of iterations as well as amalgamating the properties of inequalities scaling, these bounds are received. Quite a few outcomes already present, are improved by these bounds as these newer bounds are easy for calculation. Even numerical instances are provided as well.

How to Cite
H.K. Patel, L. S. V. H. B. (2020). On New Inequalities for the Fan Product of M-Matrices. International Journal of Advanced Science and Technology, 29(3), 5713 - 5721. Retrieved from https://sersc.org/journals/index.php/IJAST/article/view/6451